MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Itching Sensation (1943)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that, following the intraocular lens (iol) implant procedure, consumer's eyes have been itching ever since.The patient is very reactive to all products derived from corn and needs to know if any corn derived materials are used in the manufacturing of these lenses.The patient did not get relief from ketotifen eyedrops.There are two medical device reports associated with this patient.This report is associated with the 2 of 2.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated product information was not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The lens remained in the eye.The case was given to mpi at their request.Iols do not cause external ocular itching months after insertion.Information is not available in direction for use (dfu) per mpi.They will contact patient and handle her questions.If additional information becomes available, the file will be reopened and updated.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17884069
Report Number1119421-2023-01714
Device Sequence Number6966650
Product Code MFK
UDI-Device Identifier00380652357678
UDI-Public00380652357678
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.170
Device Lot Number15257710
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2023
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown